Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 334, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 14, 2011, 6:59 PM CDT for 5 counties in Oklahoma. It was in force for 61 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 14, 2011, 8:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:13 PM CDT | HAIL 1 | 4 W Newcastle, OK | |
| Jun 14, 7:13 PM CDT | HAIL 1.5 | 5 E Tuttle, OK | DELAYED REPORT FROM PUBLIC |
| Jun 14, 7:18 PM CDT | HAIL 1.75 | Bethany, OK | QUARTER TO GOLFBALL SIZED HAIL REPORTED IN BETHANY. |
| Jun 14, 7:20 PM CDT | TSTM WND GST 60 | 2 Sw Newcastle, OK | |
| Jun 14, 7:20 PM CDT | HAIL 1.75 | 8 Ne Oklahoma City, OK | |
| Jun 14, 7:20 PM CDT | HAIL 2.5 | Lake Hefner, OK | OFF DUTY NWS EMPLOYEE REPORTED GOLF BALL TO TENNIS BALL SIZED HAIL |
| Jun 14, 7:23 PM CDT | TSTM WND GST 70 | 2 Sw Newcastle, OK | QUARTER SIZED HAIL WITH STRONG WINDS. |
| Jun 14, 7:28 PM CDT | TSTM WND DMG | 4 Nw Norman, OK | STORM CHASER REPORTS DOWNED POWER POLES AT THE INTERSECTION OF INDIAN HILLS ROAD AND NORTHWEST 36TH. |
| Jun 14, 7:34 PM CDT | TSTM WND GST 66 | Oklahoma City, OK | 66 MPH WIND GUST MEASURED AT HWY 17 AND 135TH STREET. |
| Jun 14, 7:34 PM CDT | TSTM WND GST 66 | Oklahoma City, OK | 66 MPH WIND GUST MEASURED AT HWY 77 AND 135TH STREET. |
| Jun 14, 7:34 PM CDT | TSTM WND GST 69 | Oklahoma City, OK | EMERGENCY MANAGER RELAYED A MEASURED WIND GUST OF 69 MPH AT THE INTERSECTION OF HWY 17 AND 135TH STREET. |
| Jun 14, 7:34 PM CDT | TSTM WND GST 69 | Oklahoma City, OK | EMERGENCY MANAGER RELAYED A MEASURED WIND GUST OF 69 MPH AT THE INTERSECTION OF HWY 77 AND 135TH STREET. |
| Jun 14, 7:40 PM CDT | TSTM WND DMG | 4 Wnw Norman, OK | PORTIONS OF BARN ROOFING RIPPED OFF FROM SEVERE THUNDERSTORMS WINDS. |
| Jun 14, 7:45 PM CDT | HAIL 1.75 | 3 Nw Norman, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1042 J/kg
- Mixed-layer CIN
- -630 J/kg
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS54 KOUN 142359
SVROUN
OKC017-027-051-087-109-150100-
/O.NEW.KOUN.SV.W.0334.110614T2359Z-110615T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 800 PM CDT
* AT 658 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
UNION CITY TO 3 MILES SOUTHEAST OF TUTTLE...MOVING NORTHEAST AT 40
MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...BRIDGE
CREEK...CHOCTAW...DEL CITY...EDMOND...EXTREME NORTHERN LAKE
THUNDERBIRD...FOREST PARK...HARRAH...JONES...LAKE ALUMA...LUTHER...
MIDWEST CITY...MOORE...MUSTANG...NEWALLA...NEWCASTLE...NICHOLS
HILLS...NICOMA PARK...NORTHERN NORMAN...OKLAHOMA CITY...PIEDMONT...
RICHLAND...SPENCER...STANLEY DRAPER LAKE...STELLA...THE VILLAGE...
TINKER AIR FORCE BASE...TUTTLE...UNION CITY...VALLEY BROOK...WARR
ACRES AND YUKON.
LAT...LON 3517 9781 3538 9799 3573 9774 3572 9714
3531 9714
TIME...MOT...LOC 2358Z 239DEG 35KT 3539 9785 3528 9773
$$
..SPEG.3 follow-up statements
563
WWUS54 KOUN 150014
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT TUE JUN 14 2011
OKC017-027-051-087-109-150100-
/O.CON.KOUN.SV.W.0334.000000T0000Z-110615T0100Z/
CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
714 PM CDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...NORTHERN CLEVELAND...
OKLAHOMA AND EASTERN CANADIAN COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES NORTHEAST OF BRIDGE CREEK...MOVING EAST AT 30
MPH. OTHER STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM MUSTANG TO
BETHANY.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
HAIL UP TO THE SIZE OF GOLF BALLS...
* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...BRIDGE
CREEK...CHOCTAW...DEL CITY...EDMOND...EXTREME NORTHERN LAKE
THUNDERBIRD...FOREST PARK...HARRAH...JONES...LAKE ALUMA...LUTHER...
MIDWEST CITY...MOORE...MUSTANG...NEWALLA...NEWCASTLE...NICHOLS
HILLS...NICOMA PARK...NORTHERN NORMAN...OKLAHOMA CITY...PIEDMONT...
RICHLAND...SPENCER...STANLEY DRAPER LAKE...STELLA...THE VILLAGE...
TINKER AIR FORCE BASE...TUTTLE...UNION CITY...VALLEY BROOK...WARR
ACRES AND YUKON.
LAT...LON 3517 9781 3538 9799 3573 9774 3572 9714
3531 9714
TIME...MOT...LOC 0013Z 254DEG 28KT 3528 9766
$$
..SPEG.488
WWUS54 KOUN 150023
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT TUE JUN 14 2011
OKC017-027-051-087-109-150100-
/O.CON.KOUN.SV.W.0334.000000T0000Z-110615T0100Z/
CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
723 PM CDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...NORTHERN CLEVELAND...
OKLAHOMA AND EASTERN CANADIAN COUNTIES...
AT 722 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHWEST OF NEWCASTLE...MOVING EAST-NORTHEAST
AT 30 MPH. GOLF BALL SIZE HAIL AND 70 MPH WINDS HAVE BEEN REPORTED
NEAR NEWCASTLE AND IN NORTHWEST NORMAN. GOLF BALL SIZE HAIL WAS ALSO
REPORTED NEAR BETHANY. THE STORM NEAR BETHANY IS MOVING NORTHEAST AT
35 MPH.
HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE WIND GUSTS TO 75 MPH...
HAIL UP TO THE SIZE OF GOLF BALLS...
* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...BRIDGE
CREEK...CHOCTAW...DEL CITY...EDMOND...EXTREME NORTHERN LAKE
THUNDERBIRD...FOREST PARK...HARRAH...JONES...LAKE ALUMA...LUTHER...
MIDWEST CITY...MOORE...MUSTANG...NEWALLA...NEWCASTLE...NICHOLS
HILLS...NICOMA PARK...NORTHERN NORMAN...OKLAHOMA CITY...PIEDMONT...
RICHLAND...SPENCER...STANLEY DRAPER LAKE...STELLA...THE VILLAGE...
TINKER AIR FORCE BASE...TUTTLE...UNION CITY...VALLEY BROOK...WARR
ACRES AND YUKON.
LAT...LON 3517 9781 3538 9799 3573 9774 3572 9714
3531 9714
TIME...MOT...LOC 0022Z 254DEG 28KT 3530 9758
$$
..SPEG.584 WWUS54 KOUN 150033 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 733 PM CDT TUE JUN 14 2011 OKC017-051-150042- /O.CAN.KOUN.SV.W.0334.000000T0000Z-110615T0100Z/ CANADIAN OK-GRADY OK- 733 PM CDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHEASTERN GRADY AND EASTERN CANADIAN COUNTIES... THE STORMS HAVE MOVED EAST OUT OF GRADY AND CANADIAN COUNTIES. HOWEVER GUSTY WINDS WILL REMAIN POSSIBLE. LAT...LON 3520 9767 3573 9767 3572 9714 3531 9714 TIME...MOT...LOC 0032Z 238DEG 32KT 3558 9750 $$ OKC027-087-109-150100- /O.CON.KOUN.SV.W.0334.000000T0000Z-110615T0100Z/ OKLAHOMA OK-CLEVELAND OK-MCCLAIN OK- 733 PM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN MCCLAIN...NORTHERN CLEVELAND AND OKLAHOMA COUNTIES... AT 730 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM NEAR THE VILLAGE...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS PRODUCED HAIL TO THE SIZE OF TENNIS BALLS AND IS MOVING TOWARD EDMOND. ANOTHER SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWEST NORMAN AND WAS MOVING EAST AT 35 MPH. WINDS OF 70 MPH AND GOLF BALL SIZE HAIL HAS BEEN REPORTED WITH THIS STORM. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... DESTRUCTIVE WIND GUSTS TO 75 MPH... * LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CHOCTAW...DEL CITY...EDMOND...EXTREME NORTHERN LAKE THUNDERBIRD...FOREST PARK... HARRAH...JONES...LAKE ALUMA...LUTHER...MIDWEST CITY...MOORE... NEWALLA...NEWCASTLE...NICHOLS HILLS...NICOMA PARK...NORTHERN NORMAN...OKLAHOMA CITY...SPENCER...STANLEY DRAPER LAKE...STELLA... THE VILLAGE...TINKER AIR FORCE BASE...VALLEY BROOK AND WARR ACRES. LAT...LON 3520 9767 3573 9767 3572 9714 3531 9714 TIME...MOT...LOC 0032Z 238DEG 32KT 3558 9750 $$ ..SPEG.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:41 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 14, 6:41 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 641 PM CDT TUE JUN 14 2011 .AVIATION... /00Z TAFS/ TSTMS DEVELOPING AHEAD OF A COLD FRONT WILL BE PRONE TO PRODUCING STRONG WINDS AND POSSIBLY LARGE HAIL. THESE STORMS COULD AFFECT KOKC...KOUN...KLAW...AND KSPS. THERE IS A LOW CHANCE OF TSTMS AFFECTING KGAG...KWWR...AND KPNC THIS EVENING...WITH LIGHTNING AND STRONG WIND BEING THE MAIN HAZARDS. VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS AFTER 06Z AND CONTINUING THROUGH 00Z THURSDAY. && .PREV DISCUSSION... /ISSUED 331 PM CDT TUE JUN 14 2011/ DISCUSSION... HIGH-BASED CU HAS CONTINUED TO DEVELOP ACROSS SOUTHWEST AND CENTRAL OKLAHOMA WITH A FEW RADAR RETURNS THAT ARE MOST LIKELY VIRGA. ALTHOUGH SYNOPTIC SCALE MODELS DO NOT PRODUCE A LOT OF QPF THIS EVENING... THE SHORT-RANGE AND MESOSCALE MODELS /OUN WRF.. RUC AND HRRR/ ARE CONSISTENT IN DEVELOPING STORMS NEAR AND AHEAD OF THE FRONT BETWEEN 23Z-01Z. WILL GO MORE WITH THE SHORT-RANGE MODELS AND INCLUDE HIGHER POPS /UP TO 50 PERCENT IN THE FAR EAST/ AND AREAL WORDING OF STORM CHANCES THIS EVENING. THE COLD FRONT CURRENTLY LOCATED ACROSS NORTH CENTRAL TO WEST CENTRAL OKLAHOMA WILL MOVE SOUTHEAST THROUGH MUCH OF THE AREA... BUT THE COOLER TEMPERATURES WILL STILL BE ABOVE NORMAL AND SHORT-LIVED AS TEMPERATURES BECOME HOT AGAIN THURSDAY AND PERSIST INTO EARLY NEXT WEEK. HAVE INTRODUCED LOW POPS NORTH ON THURSDAY BASED ON THE ECMWF AS FRONTAL BOUNDARY LIFTS NORTH. NO SIGNIFICANT CHANGES WERE MADE TO THE EXTENDED PERIODS THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 71 93 75 95 / 40 10 10 20 HOBART OK 69 98 74 102 / 20 10 10 10 WICHITA FALLS TX 72 101 74 102 / 20 20 20 10 GAGE OK 64 95 72 102 / 20 10 10 20 PONCA CITY OK 68 92 71 96 / 40 10 10 20 DURANT OK 75 94 73 94 / 30 20 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02/03/03 TAYLOR
Hazardous weather outlook, Jun 14, 11:55 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE JUN 14 2011
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT TUE JUN 14 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS IN CENTRAL AND SOUTHWEST
OKLAHOMA... AND WESTERN NORTH TEXAS... NEAR AND SOUTHEAST OF A LINE
EXTENDING FROM PONCA CITY... TO WEATHERFORD... TO QUANAH TEXAS.
THIS INCLUDES THE CITIES OF STILLWATER... THE OKLAHOMA CITY METRO
AREA... LAWTON... ADA... VERNON... AND WICHITA FALLS.
TIMING...THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 5 PM
TO 2 AM.
IMPACTS...THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS
OF 60 TO 70 MPH. THERE WILL ALSO BE A THREAT FOR HAIL THE SIZE OF
GOLFBALLS THROUGH THE EARLY EVENING HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON THROUGH THE POST-MIDNIGHT HOURS.
DISCUSSION...
A COLD FRONT... LOCATED OVER NORTHWEST OKLAHOMA AT MIDDAY... WILL
CONTINUE TO MOVE SOUTHEAST THROUGH THE AFTERNOON. BY EARLY
EVENING... THE FRONT IS EXPECTED TO EXTEND FROM SOUTHWEST
OKLAHOMA... TO NEAR THE OKLAHOMA CITY METRO AREA... TO NEAR
STILLWATER. ALTHOUGH THERE IS A SUBSTANTIAL CAPPING INVERSION IN
PLACE... STRONG HEATING AHEAD OF THE FRONT... LOW LEVEL CONVERGENCE
NEAR AND JUST BEHIND THE FRONT... AND AN UPPER DISTURBANCE MOVING
OUT OF THE CENTRAL ROCKIES WILL ACT IN CONCERT TO SUPPORT THE
FORMATION OF AT LEAST A FEW THUNDERSTORMS ACROSS FAR NORTHERN
OKLAHOMA BY MID TO LATE AFTERNOON. WHILE THE INITIAL COVERAGE OF
STORMS MAY BE LIMITED... THE STORMS COULD DEVELOP INTO LARGER
CLUSTERS AND PROGRESS EAST AND SOUTHEAST ACROSS CENTRAL AND
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS DURING THE EVENING AND
EARLY MORNING HOURS. AMPLE INSTABILITY AND DEEP LAYER SHEAR WILL
SUPPORT SUPERCELL STRUCTURES AT LEAST INITIALLY ALONG AND BEHIND THE
COLD FRONT... WITH A THREAT FOR LARGE HAIL AND DAMAGING WINDS.
HOWEVER... AS THE STORMS DEVELOP PRONOUNCED OUTFLOWS... THE MAIN
SEVERE WEATHER CONCERN WILL BE DAMAGING WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT AND DRY WEATHER... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS... COMBINED WITH WINDS GUSTING OVER 30 MPH AND
EXTREME DROUGHT CONDITIONS... HAVE INCREASED WILDFIRE CONCERNS
ACROSS THE REGION. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD
RESULT IN WILDFIRES ARE DISCOURAGED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
AS THE FRONT STALLS JUST SOUTH OF THE RED RIVER ON WEDNESDAY...
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. THE LIKELIHOOD OF ORGANIZED SEVERE WEATHER
WILL BE LOW. STORM CHANCES WILL REMAIN QUITE SMALL THURSDAY THROUGH
THE WEEKEND... BEFORE INCREASING EARLY NEXT WEEK AS ANOTHER COLD
FRONT APPROACHES THE REGION.
OTHER HAZARDOUS WEATHER...
FIRES WILL REMAIN A CONCERN IN THOSE AREAS HARDEST HIT BY LONG TERM
DROUGHT... PRIMARILY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
WINDS WILL BE ESPECIALLY GUSTY THURSDAY THROUGH THE WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.
CJSIn the hours before
Special weather statement, Jun 14, 6:01 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE JUN 14 2011
TXZ084-087-142330-
FOARD TX-KNOX TX-
601 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND KNOX COUNTIES.
AT 601 PM CDT...A DEVELOPING THUNDERSTORM WAS LOCATED 19 MILES WEST
OF TRUSCOTT...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3389 9983 3370 9973 3361 10000 3362 10000
3381 10000
..SPEG.Special weather statement, Jun 14, 6:34 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 634 PM CDT TUE JUN 14 2011 OKZ024-027-142350- CANADIAN OK-GRADY OK- 634 PM CDT TUE JUN 14 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND GRADY COUNTIES. AT 634 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF POCASSET...MOVING EAST-NORTHEAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3544 9783 3525 9774 3515 9809 3534 9809 ..SPEG.
Special weather statement, Jun 14, 6:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT TUE JUN 14 2011 OKZ038-150000- COMANCHE OK- 644 PM CDT TUE JUN 14 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE COUNTY. AT 644 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF INDIAHOMA...MOVING EAST AT 35 MPH. THIS STORM WILL MOVE TOWARD THE WICHITA MOUNTAINS NATIONAL WILDLIFE REFUGE AND WESTERN SECTIONS OF FORT SILL. PEOPLE IN AND NEAR THE WICHITA MOUNTAINS NATIONAL WILDLIFE REFUGE SHOULD PREPARE FOR STRONG WINDS. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3480 9856 3459 9853 3454 9883 3484 9882 ..SPEG.
Local storm report, Jun 14, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL FREDERICK 34.39N 99.01W
06/14/2011 E1.00 INCH TILLMAN OK EMERGENCY MNGR
QUARTER SIZED HAIL AND 40 TO 45 MPH WINDS REPORTED VIA
EMERGENCY MANAGEMENT.
&&
MAThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 46 min |
| Jun 14, 6:06 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 54 min |
| Jun 14, 6:34 PM CDT | Special Weather Statement | OUN | Canadian | 16 min |
| Jun 14, 6:44 PM CDT | Special Weather Statement | OUN | Comanche | 16 min |
| Jun 14, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.